# SDR GAIA9831

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47062
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99582022
- Condition: Cracked
- Location: Bs 544
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION FOR AD 73-09-02 A CRACK WAS DISCOVERED ON THE RIGHT FUSELAGE FRAME AT STATION 544 JUST BELOW THE FLOOR LINE.  FRAME WAS REPAIRED IAW DC-9 SB 53-117.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
